DRUGS-ABOUT.COM

Pharmaceutical drugs and medications online database


Trade name of the product:
Cold and Flu-in-One
Pharmaceutical active ingredients:
  • Acetaminophen
  • Dextromethorphan Hydrobromide
  • Diphenhydramine Hydrochloride
  • Guaifenesin
  • Pseudoephedrine Hydrochloride
  • Available forms, composition and doses of Cold and Flu-in-One:
  • Tablets; Oral; Acetaminophen 500 mg; Dextromethorphan Hydrobromide 15 mg; Guaifenesin 100 mg; Pseudoephedrine Hydrochloride 30 mg / Tablets; Oral; Acetaminophen 500 mg; Diphenhydramine Hydrochloride 25 mg; Pseudoephedrine Hydrochloride 30 mg
  • Medical categories:
  • Human:
  • Antitussives
  • Analgesics and antipyretics
  • Ethanolamine derivatives
  • Indications and usages, anatomical therapeutic chemical and diseases classification codes:
  • N02BE51 - Paracetamol, combinations excluding psycholeptics
  • R01BA52 - Pseudoephedrine, combinations
  • R05CA03 - Guaifenesin
  • R05DA20 - Opium alkaloids and derivatives, combinations
  • R06AA52 - Diphenhydramine, combinations
  • Pharmaceutical companies: manufacturers, researchers, developers, local distributors and suppliers:
  • Vita Health Products
  • Find online pharmacy, drugstore, pharma or beauty shop where to order or buy Cold and Flu-in-One brand or generic online:

  • Buy Cold and Flu-in-One online




  • Pharmaceutical Drugs | Home Page | Sitemap | Terms & Conditions | Privacy Policy | Pharma Doctor | About Us | Contact

    Copyright © 2005-2019 Drugs-about.com. All rights reserved.